EconPapers    
Economics at your fingertips  
 

Archimedean copulae and positive dependence

Marco Scarsini and Alfred Müller

Post-Print from HAL

Abstract: In this paper, we consider different issues related to Archimedean copulae and positive dependence. In the first part, we characterize Archimedean copulae that possess positive dependence properties such as multivariate total positivity of order 2 (MTP2) and conditionally increasingness in sequence. In the second part, we investigate conditions for exchangeable binary sequences to admit an Archimedean copula, and we show that they depend on the extendibility of the sequence, and therefore on its positive-dependence properties.

Keywords: Inequalities; Stochastic orderings; Conditionally increasing; MTP2; positive lower orthant dependent; exchangeability; binary sequences.; binary sequences (search for similar items in EconPapers)
Date: 2005-04
References: Add references at CitEc
Citations: View citations in EconPapers (39)

Published in Journal of Multivariate Analysis, 2005, Vol. 93, N°2, pp. 434 - 445. ⟨10.1016/j.jmva.2004.04.003⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Archimedean copulæ and positive dependence (2005) Downloads
Working Paper: Archimedean Copulae and Positive Dependence (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00539618

DOI: 10.1016/j.jmva.2004.04.003

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00539618